MathSciNet Relay Station
MathSciNet bibliographic data
MR2507775 (2010f:49042) 49K15 (26A33 65R20)
Jelicic, Zoran D.; Petrovacki, Nebojsa Optimality conditions and a solution scheme for fractional optimal control problems. Struct. Multidiscip. Optim. 38 (2009), no. 6, 571–581.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement